# SDR IPXA2021021365625

- Difficulty date: February 12, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,661 hours, 19,824 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Intermittent
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR** LEFT ENTRY DOOR SWITCH INTERMITTENT YOU CAN HEAR THE RELAYS CLICKING BUT IT TAKES A FEW TRIES.   L1 ENTRY DEFFERED PER MEL 52-10-1-2-0-1 VERIFIED PNEUMATIC BOTTLE CHARGE O.K DMP 52-10-1-2-0-1 ASSIGNED CONTROL NO M735553. PLACARD INSTALLED REQ 341919.REPLACED RELAY R2-177 PER SWPM 20-00-09, OPS CK FAILED. REPLACED LOCKPIN SOLEMOID PER AMM 52-10-06, OPS CK GOOD. DMP 52-10-1-2-0-1 REVERSED, PLACARD REMOVED DEFERRAL CLEARED.
